# SDR CALA9801399

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN TIE CLIP IN AFT CARGO COMPARTMENT AT STA 1183, 36 INCHES BELOW LBL 9 BULKHEAD FITTING.  THE TIE CLIP WAS REMOVED, A NEW TIE CLIP WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
